# SDR 2007UALA02314

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 27,548 hours, 9,977 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO INABILITY TO FLUSH BOTH AFT LAVS.
